# SDR YENA201705070355

- Difficulty date: May 7, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 57,818 hours, 20,591 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 228492555
- Part serial: MA694
- Condition: Failed
- Location: Cockpit
- Part time: 53,892 hours, 19,135 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMOKE PUSHBUTTON INDICATING RED SMOKE ON THE AFT AVIONICS RACK. NO AURAL WARNING.   QRA COMPLETE.   R & R SDCP IAW AMM 23-39-00 SECT 4000, STEP 25 AND PERFORMED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK IAW AMM 23-39-00, SECT 5000, STEP 10.  NO ODOR OR FAULT NOTED. ALL SYSTEM OPS NORMAL.
